# SDR DU4R2006456

- Difficulty date: May 6, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 436-457
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FS 229 TO FS 864 LEFT I/B SEAT TRACK HAS AREAS OF CORROSION.  REMOVED CORRODED SEAT TRACK LEFT FS 436 - FS 457 AND INSTALLED REPAIR SPLICE P/N ACA7413-505 AND PLATE P/N ACA7414-3 IAW DC-9/MD-80 SRM 53-05D.
